MathSciNet Relay Station
MathSciNet bibliographic data
MR509777 (58 #23097) 35L25
Eskin, Gregory A parametrix for mixed problems for strictly hyperbolic equations of arbitrary order. Comm. Partial Differential Equations 1 (1976), no. 6, 521–560.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement